# SDR UIEA2020082171792

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,060 hours, 18,140 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Drain Mast
- Part number: 1315M18G04
- Part serial: NSN
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND # 2 ENG DRAIN MAST MISSING( IAW AMM 71-71-01 INSTALLED DRAIN MAST ON #2 ENG. OPS NORMAL AT THIS TIME.  )
